# SDR ASAA2013032694272

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,321 hours, 5,445 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Wx Radar Antenna
- Part time: 17,336 hours, 5,450 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL FLAG ON ND.  FAULT CODE 344-050-32.  VERIFIED FAULT RT INOPERATIVE. REPLACED WEATHER RADAR TRANSCEIVER IAW MM 34-43-41. PERFORMED WEATHER RADAR GROUND CHECK, FAULTED ANTENNA IAW MM 34-43-00.  REPLACED WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-11/401. WEATHER RADAR SYS OPERATIONAL, TESTED GOOD.
